# SDR SWAA2021052508747

- Difficulty date: August 14, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,145 hours, 39,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WING W/W LOWER T/E SHELF PANEL SUPPORT ROD JUST O/B OF AFT TRUNNION BEARING IS BROKEN / R/R L/H MLG WING W/W LOWER T/E SHELF PANEL SUPPORT ROD. O/B OF AFT TRUNNION BEARING IAW SOPM 20-50-01.
